# SDR DALA2022070704750

- Difficulty date: July 4, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 133,738 hours, 19,047 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 177 TRANSFER FROM LOG 6503998, THE SECTION II PERMANENT REPAIR OF THE ER/A584661 REV.ORIGINAL REQUIRED IN THIS MAINTENANCE VIST. CORRECITVE ACTION: THE STRINGER CUT AT STA530-556, S-37L AND PERFORMED SPLICE REPAIR AS PER ERA:584661-14 REV.ORIGINAL SECTION II AND B767-300 SRM 53-00-03-2R REPAIR 2 (2305514)
